# SDR DALA2015061003729

- Difficulty date: June 9, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 62,718 hours, 45,314 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK OF FUEL ACCESS PANEL 1466C AT RT WING.  CORROSION WAS REMOVED IAW SRM 51-22-2A AND COUNTERSINK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS 0.660" AND MAX DIAMETER MEASURED IS 0.670" IN 3 ADJACENT HOLES THEREFORE OUT OF LIMITS IAW SRM 51-22-2A AND WAS REPLACED.
